# SDR IPXA2023111979160

- Difficulty date: November 7, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,180 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33305
- Part serial: NSN
- Condition: Out Of Limits
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT:  PUNCTURE BETWEEN STA 1400- 1420. STR 24-25 L/H. GIVEN THE OK TO APPLY TOP COAT.  SUPPLEMENTAL INSPECTIONS DEFERRED IAW B757-200PF REV 118.00 SRM CHAPTER 53-00-01-2R-29, TABLE 206, FOR ZONE A.
